# SDR MTNA20210324002

- Difficulty date: March 23, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N804FX
- Make and model: Aerosp ATR72
- Aircraft serial: 370
- Aircraft time: 39,395 hours, 40,367 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Low Pressure
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER RIGHT BRAKE HAS NO PRESSURE. SERVICED LOW PRESSURE SYSTEM. LOW PRESSURE SYSTEM LEAK CHECKED. OPS CHECK GOOD. NO DEFECTS NOTED.
